# SDR WTAA980039

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1602825
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SBA - LEFT ENGINE LOST OIL PRESSURE ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED LEFT ENGINE OIL COOLER AND SERVICED.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
